# SDR CALA0400291

- Difficulty date: March 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 8,712 hours, 2,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61503
- Condition: Damaged
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CREASE IN SKIN AT AFT UPPER CORNER OF L-1 PASSENGER DOOR.  REPAIRED IAW ECRA 5210-01756.
